# SDR USAA2009060291381

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,064 hours, 46,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - INTERGRANULAR CORROSION ON R-2 LOWER DOOR SILL BETWEEN BS 947.5 TO BS 1006, WL 208.1.  REPAIRED R-2 LOWER DOOR SILL BETWEEN BS 947.5 TO BS 1006, WL 208.1 IAW B737 SRM 51-40-02.
